DOI QR코드

DOI QR Code

SOME APPLICATIONS OF SOFT SET TO BF-ALGEBRAS

Kang, Min-Su;Kim, Hee-Sik

  • Received : 2009.09.09
  • Accepted : 2010.03.08
  • Published : 2010.03.25

Abstract

In this paper we apply the notion of soft sets introduced by Molodtsov to the theory of BF-algebras. Soft BF-subalgebras and homomorphisms in soft BF-algebras are discussed.

Keywords

soft BF-algebra;soft subalgebra

References

  1. D. Chen, E. C. C. Tsang, D. S. Yeung and X. Wang, The parametrization reduction of soft sets and its applications, Comput. Math, Appl. 49 (2005), 757-763. https://doi.org/10.1016/j.camwa.2004.10.036
  2. Y. B. Jun, Fuzzy positive implicative and fuzzy associative filters of lattice implication algebras, Fuzzy Sets and Systems 121(2001), 353-357. https://doi.org/10.1016/S0165-0114(00)00030-0
  3. Y. B. Jun, S. S. Ahn and H. S, Kim, Quotient structures of some implicative algebras via fuzzy implicative filters, Fuzzy Sets and Systems 121 (2001), 325-332. https://doi.org/10.1016/S0165-0114(00)00008-7
  4. Y. B. Jun, S. S. Ahn and H. S. Kim, Fuzzy subincline (ideals) of incline algebras, Fuzzy Sets and Systems 123(2001), 217-225. https://doi.org/10.1016/S0165-0114(00)00046-4
  5. Y. B, Jun, M. A. Ozturk and S. Z. Song, On fuzzy h-ideals in hemirmqs, Inform. Sci. 162 (2004), 211-226. https://doi.org/10.1016/j.ins.2003.09.007
  6. Y. B. Jun, Y. Xu and X. H. Zhang, Fuzzy filters of UTL-algebras, Inform. Sci. 175 (2005), 120-138. https://doi.org/10.1016/j.ins.2004.11.004
  7. P. K. Maji. R. Biswas and A. R. Roy, Soft set theory, Comput. Math. Appl. 45 (2003), 555-562. https://doi.org/10.1016/S0898-1221(03)00016-6
  8. P. K. Maji, A. R. Roy and R. Biswas, An application of soft sets in a deision making problem, Comput. Math. Appl. 44(2002), 1077-1083. https://doi.org/10.1016/S0898-1221(02)00216-X
  9. D. Molodtsov, Soft set theory - First results, Comput. Math. Appl. 37(1999), 19-31.
  10. L. A. Zadeh, Fuzzy sets, Inform. Control 8 (1965), 338-353. https://doi.org/10.1016/S0019-9958(65)90241-X
  11. A. Walendziak, On BF-algebras, Math. Slovaca 57 (2007), 119-128 https://doi.org/10.2478/s12175-007-0003-x
  12. H. S. Kim and N. R. Kye, Some decompositions of ideals in BF-algebras, Sci.Math. Jpn. 65(2007), 123-127.
  13. H. S. Kim and N. R. Kye, On quadratic BF-algebras, Sci. Math. Jpn. 65 (2007), 287-290.